# SDR DALA1149521805

- Difficulty date: August 22, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 40,782 hours, 10,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE BETWEEN SEATS 1A AND 5A.  MAINTENANCE INSPECTED AND REPLACED CHARGER FUSES PER AMM.  OPERATIONAL CHECK WAS GOOD.
